Maximal width learning of binary functions

Martin Anthony, Joel Ratsaby

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

This paper concerns learning binary-valued functions defined on R, and investigates how a particular type of 'regularity' of hypotheses can be used to obtain better generalization error bounds. We derive error bounds that depend on the sample width (a notion analogous to that of sample margin for real-valued functions). This motivates learning algorithms that seek to maximize sample width.

Original languageEnglish
Pages (from-to)138-147
Number of pages10
JournalTheoretical Computer Science
Volume411
Issue number1
DOIs
StatePublished - 1 Jan 2010
Externally publishedYes

Keywords

  • Binary function classes
  • Learning algorithms

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Computer Science (all)

Fingerprint

Dive into the research topics of 'Maximal width learning of binary functions'. Together they form a unique fingerprint.

Cite this